| Model Number |
11101HD |
| Medical Device Problem Codes |
No Display/Image (1183); Output Problem (3005)
| Health Effect - Clinical Codes |
Lethargy (2560); Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "unable to test/due to no image".No negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: a visual and functional test was carried out on the endoscope.Handgrip, housing, are in good condition.No scratches, no wearing marks.Shaft in good condition (no scratches or other damages).No image output from the endoscope.The error described by the customer " no image" could be confirmed.The root cause of the image failure was that one of the imager wires at the proximal end has corrosion due to the protective backing has been lifted away exposing some of the wires.Last repair on this scope was in october 2024 and was a minor repair in which non-major components were replaced.During this repair, it appears the imager connector was damaged which has caused the image to fail.For this reason, it can be assumed that human error during the repair of the endoscope led to the missing image.The event is filed under internal karl storz complaint id: (b)(4).